# SDR AALA202309256858

- Difficulty date: August 10, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A320*
- Aircraft serial: 4898
- Aircraft time: 38,537 hours, 15,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82413
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT ROW 11 AISLE EMERGENCY EXIT LIGHT INOPERATIVE. REPLACED LIGHT PER CMM 25-21-61 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
